Volume 12, issue 1 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Asymptotic properties of coverings in negative curvature

Andrea Sambusetti

Geometry & Topology 12 (2008) 617–637
Bibliography
1 G N Arzhantseva, I G Lysenok, Growth tightness for word hyperbolic groups, Math. Z. 241 (2002) 597 MR1938706
2 R Brooks, A relation between growth and the spectrum of the Laplacian, Math. Z. 178 (1981) 501 MR638814
3 M Brunnbauer, Homological invariants for asymptotic invariants and systolic inequalities, to appear in G.A.F.A. arXiv:math.GT/0702789
4 K Corlette, Hausdorff dimensions of limit sets. I, Invent. Math. 102 (1990) 521 MR1074486
5 É Ghys, P d l Harpe, editors, Sur les groupes hyperboliques d'après Mikhael Gromov, Progress in Mathematics 83, Birkhäuser (1990) MR1086648
6 R Grigorchuk, P de la Harpe, On problems related to growth, entropy, and spectrum in group theory, J. Dynam. Control Systems 3 (1997) 51 MR1436550
7 M G Katz, S Sabourau, Entropy of systolically extremal surfaces and asymptotic bounds, Ergodic Theory Dynam. Systems 25 (2005) 1209 MR2158402
8 G Reviron, Espaces de longueur d'entropie majorée: rigiditée topologique, adhérence des variétés, noyau de la chaleur, PhD thesis, l’Institut Fourier (2005)
9 T Roblin, Un théorème de Fatou pour les densités conformes avec applications aux revêtements galoisiens en courbure négative, Israel J. Math. 147 (2005) 333 MR2166367
10 A Sambusetti, Growth tightness of surface groups, Expo. Math. 20 (2002) 345 MR1940012
11 D Sullivan, Related aspects of positivity in Riemannian geometry, J. Differential Geom. 25 (1987) 327 MR882827